My face skin changed black in 3-4 days. There are blck spots on the skin and under the eyes. I couldnt get how it has happened. Doctor suggested me to use malanolite cream. Is it ok? My face has become dark. Darkening is only on face skin.
Melasma is a dark skin discoloration found on sun-exposed areas of the face. This is a very common skin disorder. It is often associated with the female hormones estrogen and progesterone. Sun exposure is also a strong risk factor for melasma. It is particularly common in tropical climates.
Creams containing tretinoin, kojic acid, and azelaic acid have been shown to improve the appearance of melasma. Chemical peels or topical steroid creams may sometimes recommended. Melasma often fades over several months.
Try to avoid the SUN! Use DOVE soap bar on your face, dont use other then that, try to just get used to it just like medicine. Don't use any cheap face scrub or soap as it can damage your skin and give you side effects (contains chemicals). Sometimes use tomato on your face;cut a tomato in half and rub onto skin, face, hands, feet etc, but don't go in the sun and be sure its a very red coloured tomatoe and not cheap from tesco's or any other supermarket. USE HERBAL SKIN DOCTOR - DARK MARKS AWAY to get rid of spots, freckles and BROWN PIGMENTATION MARKS. It works!! So try it!! Make sure you use it for atleast 6months. Here's a link for the herbal cream: http://www.amazon.co.uk/Herbal-Doctor-Marks-Gently-Freckles/dp/B001OB8AMO.
I am 49 yr old lady,my face is covered with blackpigments mainly the side of checks ,neck, sides of eye brows,..its increasing very much I am using ebernet, alvit spirulina capsulses 2-2 for last 1 month but now use.some days it will be more. please suggest me what to do for the same.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.